# SDR R61A201609100526

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,898 hours, 21,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR GUST LOCK WAS NOT LATCHING.  MAINTENANCE LUBED GUST LOCK LATCH SPRING IAW AMM AND OPS CHECKED. GOOD.
